| Model Number |
SSL-320 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, rupture and swelling.
Event or Problem Description
Healthcare professional reported left side ruptured, swelling and capsular contracture baker grade unknown.The device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event not related to the device.Additional observations: no other observations observed.No further actions are required as the device was implanted.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade unknown.Healthcare professional later reported left side baker grade iii.Device has been explanted and replaced.